# SDR 05FDEA00019

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- Aircraft time: 52,399 hours, 39,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND INBOARD RIB IS CRACKED IN LEADING EDGE OF NR 5 SLAT.  REMOVED AND REPLACED RIB IAW SRM 51-10-1.
